# SDR ASAA2022102540477

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 26,462 hours, 8,206 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1322
- Condition: Faulted
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CENTER TANK FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED LEFT CENTER FUEL BOOST PUMP PRESSURE SWITCH IAW B737-900 AMM 28-42-11/401.
